MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC NAVIGATION STEALTH STATION S8 BASIC SYSTEM; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC NAVIGATION STEALTH STATION S8 BASIC SYSTEM; INSTRUMENT, STEREOTAXIC
Model Number 9735666
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No devices were returned to the manufacturer for analysis.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used outside of procedure.It was reported during servicing, that the camera cart was losing connection and restarting from time to time.It was also noted by the representative the camera pcoip zero client was changed.There was no patient present when this issue was identified.
 
Additional Manufacturer Narrative
A medtronic representative went to the site to test the equipment.Testing revealed that the camera cart disconnects due to a pcoip failure.The representative replaced the pcoip and the system then passed the system checkout and was found to be fully functional.No devices were returned to the manufacturer for analysis.If information is provided in the future, a supplemental report will be issued.

Brand Name
NAVIGATION STEALTH STATION S8 BASIC SYSTEM
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8748531
Report Number1723170-2019-03877
Device Sequence Number2043538
Product Code HAW
UDI-Device Identifier00643169722194
UDI-Public00643169722194
Combination Product (Y/N)N
Initial Reporter CountryHU
PMA/510(K) Number
K162309
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9735666
Device Catalogue Number9735666
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2019
Supplement Date Received by Manufacturer06/28/2019
Initial Report FDA Received Date07/01/2019
Supplement Report FDA Received Date07/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1